| Model Number |
5540-A-602 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
12/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's right knee was revised.Pre-op diagnosis was for suspected loosening of the tibial baseplate.A pre-op x-ray also revealed that the bottom nub of the baseplate had become unthreaded from the baseplate.Intra-
operatively, loosening of the femoral component was also noted.The patient's knee construct was revised to a ts knee with stems, cones, and augments.There are no allegations against the revised insert.The rep believes he may be able to return the
explants, and will try to obtain further information.
Event or Problem Description
It was reported that the patient's right knee was revised.Pre-op diagnosis was for suspected loosening of the tibial baseplate.A pre-op x-ray also revealed that the bottom nub of the baseplate had become unthreaded from the baseplate.Intra- operatively, loosening of the femoral component was also noted.The patient's knee construct was revised to a ts knee with stems, cones, and augments.There are no allegations against the revised insert.The rep believes he may be able to return the explants, and will try to obtain further information.
Additional Manufacturer Narrative
An event regarding loosening involving triathlon augment was reported.The reported loosening was not confirmed.Method & results: device evaluation and results: the augment was returned for evaluation still attached to the femoral component.There is nothing remarkable to note.Clinician review: a review of the provided medical records by a clinical consultant stated the following comment: cannot confirm event, need additional information; primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components.Device history review: could not be performed as lot code information was not provided.Complaint history review: could not be performed as lot code information was not provided.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including device details, primary and revision operative reports, clinical and past medical history and additional serial dated x-rays are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.